# SDR CA091125008

- Difficulty date: November 20, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 139 hours
- Engine: Ge CF348E5
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 17055400401
- Condition: Broken
- Location: A/C Pack
- Part time: 1,144 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF OUR NR 1 PACK ACM FOUND TWO CLAMPS BROKEN OFF AND LAYING IN THE AIR CONDITIONING BAY BOTTOM.  INSPECTED THE AREA AND FOUND THEM MISSING FROM THE PACK RAM AIR INLET SCOOPS LT AND RT.  ALSO THE RUBBER BOOTS WHERE THE CLAMPS BELONG ARE TORN AND DETERIORATED ON THE UPPER FORWARD EDGES.  HAVE SINCE REPLACED THE BOOTS AND CLAMPS WITH NEW PARTS.  ATTACHED ARE SOME PICS OF THE WORN PARTS. NOTE: BOTH AIR-CONDITIONING PACKS FUNCTIONED NORMALLY BEFORE AND AFTER THE BOOTS WERE REPLACED. (TC NR 20091125008)
